# SDR AALA201809119024

- Difficulty date: August 23, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 59,650 hours, 22,273 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D53480093205
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LOWER SUPPORT BETWEEN FRAMES 66 - 68, STRINGER 23R.  REPLACED THE SUPPORT IAW SRM 51-72-11, DRAWING D53480505, AND  53-41-14, REP 1.
